# SDR SWAA2016072254123

- Difficulty date: July 16, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT AFT SIDE OF AFT FRAME T-FITTING CRACKED AT STR 8R.  R & R, T-FITTING IAW DWG.
